# SDR DALA2024061906222

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION SEAT TRACK -Y1292 LOCATED BTW FR 20 TO FR 21 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0400268)
